Smoothness of Means of the Spectral Resolutions Corresponding to Elliptic Pseudodifferential Operators
Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_2_a15,
author = {Sh. G. Kasimov},
title = {Smoothness of {Means} of the {Spectral} {Resolutions} {Corresponding} to {Elliptic} {Pseudodifferential} {Operators}},
journal = {Differencialʹnye uravneni\^a},
pages = {268--270},
year = {2004},
volume = {40},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_2_a15/}
}
TY - JOUR AU - Sh. G. Kasimov TI - Smoothness of Means of the Spectral Resolutions Corresponding to Elliptic Pseudodifferential Operators JO - Differencialʹnye uravneniâ PY - 2004 SP - 268 EP - 270 VL - 40 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_2_a15/ LA - ru ID - DE_2004_40_2_a15 ER -
Sh. G. Kasimov. Smoothness of Means of the Spectral Resolutions Corresponding to Elliptic Pseudodifferential Operators. Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DE_2004_40_2_a15/